4 people die in 9 days in Litchfield County due to possible heroin overdoses

LITCHFIELD COUNTY — Four people have died in past nine days due to possibly overdosing on heroin.

Police said they are investigating several untimely deaths they believe to be related to overdoses throughout Litchfield County. Different items of suspected heroin paraphernalia were found at the scenes by police.

It is unknown at this time if any of the consumed drugs were contaminated by any substances or if the person using the drug was aware of such a substance.

Police want to remind the public that if you know or anyone you see exhibits symptoms of narcotic overdose, to call 911 immediately.

Symptoms of opioid overdose include:

  • Slow or stopped breathing
  • “Pinpoint” pupils
  • Cyanosis (blue skin, lips, or fingernails)
  • Slow or stopped heartbeat
  • Vomiting or gurgling noises
  • Limp body or the person is unable to be awakened or roused

To learn more about opioid addiction and the prevention of overdoses, visit the Substance Abuse and Mental Health Services Administration, click here.

If anyone thinks they may have any information regarding overdose investigations, please call Connecticut State Police Western District Major Crime Detectives at 860-626-7975 or text TIP711 with any in-formation to 274637. Calls can remain confidential.